Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

HIV Life >> Living With HIV

Anonymous
Unregistered

Hair loss
      06/02/02 10:18 AM

Has anyone experienced profound hair loss while one medication?It's just one more of the horrific physical side effects I am going through.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Hair loss Anonymous 06/02/02 10:18 AM
. * Re: Hair loss Anonymous   06/06/02 11:57 AM
. * horrific physical side effects Anonymous   06/03/02 10:00 AM
. * Re: horrific physical side effects Anonymous   06/03/02 10:59 AM
. * Re: Hair loss Anonymous   06/02/02 12:57 PM
. * Re: Hair loss Anonymous   06/02/02 04:57 PM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2130

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3